Classical orthogonal polynomials of A discrete variable and representations of the three-dimensional rotation group

A. F. Nikiforov, S. K. Suslov, V. B. Uvarov

Research output: Contribution to journalArticle

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)182-193
Number of pages12
JournalFunctional Analysis and Its Applications
Volume19
Issue number3
DOIs
StatePublished - Jul 1985
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this